# SDR SWIA201231330

- Difficulty date: July 22, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 40,666 hours, 58,055 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE WAS CLIMBING, CREW INITIATED DESCENT TO 10,000 FEET.  (FLT 5371)  REMOVED DEBRIS FROM ELECTRO PNEUMATIC OUTFLOW VALVE.
